MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; RAPID AV CATHETER

US ENDOSCOPY TRUFREEZE; RAPID AV CATHETER
Model Number 20-00177
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure multiple rapid av catheters would not scan with their trufreeze console resulting in a procedure delay.The procedure was completed using a different modality.No report of injury.

Brand Name
TRUFREEZE
Common Device Name
RAPID AV CATHETER
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24333807
Report Number1528319-2026-00013
Device Sequence Number21279702
Product Code GEH
UDI-Device Identifier00857068006099
UDI-Public(01)00857068006099(17)260201(10)4506
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number20-00177
Device Catalogue Number20-00177
Device Lot Number(10)4506, (10)4515
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown